# SDR SWAA2025102025440

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8838Q
- Make and model: Boeing 737-8
- Aircraft serial: 67484
- Aircraft time: 9,243 hours, 5,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DETACHED FROM CEILING.   REATTACHED EMERGENCY SIGN PER SIP.
